C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 3F SL MBPLUS (3CG, GUARDIVA, PROBE COVER); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported access needle did not safety fully after use, exposing needle tip to clinicians.No injury reported.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of incomplete deployment of safety mechanism was confirmed.One photograph of a secureloc introducer needle safety mechanism was returned for evaluation.An initial visual observation of the photograph showed the introducer needle with the safety mechanism not fully covering the needle tip.There was no obvious use residue observed on the device.No damage to the device was visible.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.This complaint will be recorded for future trending and monitoring purposes.